Posted by Melba on March 8, 2001, at 7:12:25
In reply to withdrawal from celexa, posted by sarah on March 20, 2000, at 18:46:57
I switched to Celexa a few months ago after Zoloft was no longer effective (took that for about 5 years). After a couple of weeks on Celexa I noticed I no longer cared about anything...didn't care about going to work, when I did, I didn't even bother to put on makeup, let alone try to dress professionally. I took a "whatever" attitude toward everything and decided it was time to try attacking my depression cold turkey, on my own, without drugs. I figured if the drugs caused weight gain and sexual dysfunction, perhaps that could be a factor for my depression. In any event, I've been off Celexa for about a week now and I feel horrible, physically. I've been nauseous to the point where I can't eat. I have had migraine headaches and still have that spaced out feeling like my eyes aren't attached to my head. I don't know if that makes any sense, but it's the only way I can think of to describe how I feel. Has anyone else had the same feeling as they've withdrawn from Celexa? How long did it last? Thanks for all your help and useful input!